In stock
Nurofen Pain Relief Tablets 200Mg | Fast Pain Relief Strong 200Mg 8x Tablets
£2.99
DESCRIPTION:
- 200mg Tablets
- Ibuprofen
- For Rapid Relief from:
- Migraine-headache, backache, cold and flu symptoms, dental pain, neuralgia, period pain, muscular pain, rheumatic pain, feverishness
- Targeted pain relief
-
Guarantee safe checkout
Information: Nurofen Pain Relief Tablets 200Mg
Each Tablet contains: Ibuprofen 200mg and about 12.7mg of Sodium, Also contains Sucrose, See leaflet for full list
Storage
Store below 25°C.Store in the original pack
Preparation and Usage
- Dosage:
- For oral administration and short-term use only.
- Adults and children & adolescents between 12 and 18 years: Swallow 1 or 2 tablets with water, up to three times a day as required. Leave at least 4 hours between doses. Do not exceed 6 tablets in 24 hours. Do not give to children under 12 years.
- Children and adolescents between 12 and 18 years: If the product is required for more than 3 days, or if symptoms worsen a doctor should be consulted.
- Adults: If the product is required for more than 10 days, or if symptoms worsen a doctor should be consulted.
- Read the enclosed leaflet carefully before use.
Warnings
- DO NOT TAKE IF YOU:
- Have (or have had two or more episodes of) a stomach ulcer, perforation or bleeding
- Are allergic to ibuprofen, to any of the ingredients, or to aspirin or other painkillers
- Are taking other NSAID painkillers or aspirin with a daily dose above 75mg
- Are in the last 3 months of pregnancy.
- SPEAK TO A PHARMACIST/DOCTOR BEFORE TAKING IF YOU:
- Have or have had asthma, diabetes, high cholesterol, high blood pressure, a stroke, heart, liver, kidney or bowel problems or are dehydrated
- Are a smoker
- Are pregnant
- WARNING: Do not take more medicine than the label tells you to.
- KEEP ALL MEDICINES OUT OF THE SIGHT AND REACH OF CHILDREN.
Name and address
- Reckitt Benckiser Healthcare (UK) Ltd,
- Slough,
- SL1 4AQ.
Lower age limit
12 Years
Net Contents
8 x Tablets
Information: Nurofen Pain Relief Tablets 200Mg
Each Tablet contains: Ibuprofen 200mg and about 12.7mg of Sodium, Also contains Sucrose, See leaflet for full list
Storage
Store below 25°C.Store in the original pack
Preparation and Usage
- Dosage:
- For oral administration and short-term use only.
- Adults and children & adolescents between 12 and 18 years: Swallow 1 or 2 tablets with water, up to three times a day as required. Leave at least 4 hours between doses. Do not exceed 6 tablets in 24 hours. Do not give to children under 12 years.
- Children and adolescents between 12 and 18 years: If the product is required for more than 3 days, or if symptoms worsen a doctor should be consulted.
- Adults: If the product is required for more than 10 days, or if symptoms worsen a doctor should be consulted.
- Read the enclosed leaflet carefully before use.
Warnings
- DO NOT TAKE IF YOU:
- Have (or have had two or more episodes of) a stomach ulcer, perforation or bleeding
- Are allergic to ibuprofen, to any of the ingredients, or to aspirin or other painkillers
- Are taking other NSAID painkillers or aspirin with a daily dose above 75mg
- Are in the last 3 months of pregnancy.
- SPEAK TO A PHARMACIST/DOCTOR BEFORE TAKING IF YOU:
- Have or have had asthma, diabetes, high cholesterol, high blood pressure, a stroke, heart, liver, kidney or bowel problems or are dehydrated
- Are a smoker
- Are pregnant
- WARNING: Do not take more medicine than the label tells you to.
- KEEP ALL MEDICINES OUT OF THE SIGHT AND REACH OF CHILDREN.
Name and address
- Reckitt Benckiser Healthcare (UK) Ltd,
- Slough,
- SL1 4AQ.
Lower age limit
12 Years
Net Contents
8 x Tablets
Information: Nurofen Pain Relief Tablets 200Mg
Each Tablet contains: Ibuprofen 200mg and about 12.7mg of Sodium, Also contains Sucrose, See leaflet for full list
Storage
Store below 25°C.Store in the original pack
Preparation and Usage
- Dosage:
- For oral administration and short-term use only.
- Adults and children & adolescents between 12 and 18 years: Swallow 1 or 2 tablets with water, up to three times a day as required. Leave at least 4 hours between doses. Do not exceed 6 tablets in 24 hours. Do not give to children under 12 years.
- Children and adolescents between 12 and 18 years: If the product is required for more than 3 days, or if symptoms worsen a doctor should be consulted.
- Adults: If the product is required for more than 10 days, or if symptoms worsen a doctor should be consulted.
- Read the enclosed leaflet carefully before use.
Warnings
- DO NOT TAKE IF YOU:
- Have (or have had two or more episodes of) a stomach ulcer, perforation or bleeding
- Are allergic to ibuprofen, to any of the ingredients, or to aspirin or other painkillers
- Are taking other NSAID painkillers or aspirin with a daily dose above 75mg
- Are in the last 3 months of pregnancy.
- SPEAK TO A PHARMACIST/DOCTOR BEFORE TAKING IF YOU:
- Have or have had asthma, diabetes, high cholesterol, high blood pressure, a stroke, heart, liver, kidney or bowel problems or are dehydrated
- Are a smoker
- Are pregnant
- WARNING: Do not take more medicine than the label tells you to.
- KEEP ALL MEDICINES OUT OF THE SIGHT AND REACH OF CHILDREN.
Name and address
- Reckitt Benckiser Healthcare (UK) Ltd,
- Slough,
- SL1 4AQ.
Lower age limit
12 Years
Net Contents
8 x Tablets
Description
Information: Nurofen Pain Relief Tablets 200Mg
Each Tablet contains: Ibuprofen 200mg and about 12.7mg of Sodium, Also contains Sucrose, See leaflet for full list
Storage
Store below 25°C.Store in the original pack
Preparation and Usage
- Dosage:
- For oral administration and short-term use only.
- Adults and children & adolescents between 12 and 18 years: Swallow 1 or 2 tablets with water, up to three times a day as required. Leave at least 4 hours between doses. Do not exceed 6 tablets in 24 hours. Do not give to children under 12 years.
- Children and adolescents between 12 and 18 years: If the product is required for more than 3 days, or if symptoms worsen a doctor should be consulted.
- Adults: If the product is required for more than 10 days, or if symptoms worsen a doctor should be consulted.
- Read the enclosed leaflet carefully before use.
Warnings
- DO NOT TAKE IF YOU:
- Have (or have had two or more episodes of) a stomach ulcer, perforation or bleeding
- Are allergic to ibuprofen, to any of the ingredients, or to aspirin or other painkillers
- Are taking other NSAID painkillers or aspirin with a daily dose above 75mg
- Are in the last 3 months of pregnancy.
- SPEAK TO A PHARMACIST/DOCTOR BEFORE TAKING IF YOU:
- Have or have had asthma, diabetes, high cholesterol, high blood pressure, a stroke, heart, liver, kidney or bowel problems or are dehydrated
- Are a smoker
- Are pregnant
- WARNING: Do not take more medicine than the label tells you to.
- KEEP ALL MEDICINES OUT OF THE SIGHT AND REACH OF CHILDREN.
Name and address
- Reckitt Benckiser Healthcare (UK) Ltd,
- Slough,
- SL1 4AQ.
Lower age limit
12 Years
Net Contents
8 x Tablets
Reviews
There are no reviews yet.